You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Age-Dependent Binary Branching Processes
Richard Bellman and Theodore Harris
Annals of Mathematics
Second Series, Vol. 55, No. 2 (Mar., 1952), pp. 280-295
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1969779
Page Count: 16
You can always find the topics here!Topics: Differential equations, Random variables, Generating function, Step functions, Mathematical functions, Mathematical constants, Stochastic processes, Integers, Mathematical moments
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1952 Annals of Mathematics